Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The distinguished boundary of the unit operator ball


Author: Edward Nelson
Journal: Proc. Amer. Math. Soc. 12 (1961), 994-995
MSC: Primary 46.65
MathSciNet review: 0132994
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, Group invariance of Cauchy’s formula in several variables, Ann. of Math. (2) 45 (1944), 686–707. MR 0011131 (6,123i)
  • [2] Erhard Heinz, Ein v. Neumannscher Satz über beschränkte Operatoren im Hilbertschen Raum, Nachr. Akad. Wiss. Göttingen. Math.-Phys. Kl. IIa. Math.-Phys.-Chem. \jname Nachrichten der Akademie der Wissenschaften in Göttingen. II. Mathematisch-Physikalische Klasse 1952 (1952), 5–6 (German). MR 0050173 (14,289d)
  • [3] Johann von Neumann, Eine Spektraltheorie für allgemeine Operatoren eines unitären Raumes, Math. Nachr. 4 (1951), 258–281 (German). MR 0043386 (13,254a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0132994-1
PII: S 0002-9939(1961)0132994-1
Article copyright: © Copyright 1961 American Mathematical Society